# SDR KCSA202204211049

- Difficulty date: April 21, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 105,894 hours, 19,573 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1241 CENTER WING SKIN HAS CRACK INDICATION UNDER R/H UPPER AFT SPLICE PLATE APPROX RBL 120 FWD I/B BOLT HOLE FOUND WITH ULTRASOUND INJECTION
